History: MI late September right coronary (angioplasty) 90% blockage discovered in left coronary artery which was treated in late October by bare metal stent. Meds followed were Plavix 75, Simvastatin, Aspirin 81mg, Metoprolol 100mg) PVCs began late November with below symptoms that were mild at first and increasing over time.
I was just released from the hospital this past Saturday (Monday-Saturday). I went to the ER on Monday with recurrent bigeminal and trigeminal PVCs and some PACs with symptoms including: (heart attack like) nausea, shortness of breath, chest pain, dizziness, headache, confusion, cold extremities, high and low BP, fatigue. BP at time of admission to the hospital averaged 140/70, HR 60-70, ECG showed MI and an elevated ST.
I had been complaining to my cardiologist about these symptoms since the end of November (One month following left artery stent placement). Hospital ran lipid panel showing LDL 68, Triglycerides 400, HDL 28, nuclear treadmill stress test that achieved hr of 150, BP held at 140/75 and revealed an ejection fraction of 67, small thrombosis below right artery, bigeminal and trigeminal PVCs and occasional PACs during recovery phase - none occurred during the test itself. Cardiac cath performed the next day revealed a re-narrowing of right artery. Above the narrowed section, a tear was discovered (presumed site of plaque rupture). The artery was stented. The transient occlusion of the artery caused by the procedure resulted in cardiac arrest, and I was defibrillated. Metoprolol was DCed, replaced by Sotalol 160mg. Niaspan 500mg was added along with Tricor and fish oil. Trigeminal PVCs dissipated to 5-10 per day now with only slight shortness of breath; an improvement felt immediately after the cath procedure. BP average is now 105/60 HR 50-60. ECG shows only brachycardia with normal sinus. I am having some side effects from the Sotalol as well.
Question: Could the right artery re-narrowing have caused the PVCs and/or worstened thrombosis inflicted by the MI in September?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST